Diameter rigidity for Kähler manifolds with positive bisectional curvature

Gang Liu*, Yuan Yuan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Let Mn be a compact Kähler manifold with bisectional curvature bounded from below by 1. If diam(M)=π/2 and vol(M) > vol(CPn) / 2 n, we prove that M is biholomorphically isometric to CPn with the standard Fubini-Study metric.

Original languageEnglish (US)
Pages (from-to)1055-1061
Number of pages7
JournalMathematische Zeitschrift
Volume290
Issue number3-4
DOIs
StatePublished - Dec 1 2018

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Diameter rigidity for Kähler manifolds with positive bisectional curvature'. Together they form a unique fingerprint.

Cite this